# SDR 2009FA0000699

- Difficulty date: July 10, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Door Frame
- Part time: 26,739 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV THE SERVICE DOOR CUT OUT LWR WEB WAS FOUND TO HAVE ELONGATED HOLES.  DO NOT HAVE ENOUGH INFORMATION AT THIS TIME TO DETERMINE THE EXACT CAUSE OF DAMAGE.  (K)
